BibTeX record journals/dm/DingKR88

download as .bib file

@article{DBLP:journals/dm/DingKR88,
  author       = {Ren Ding and
                  Krzysztof Kolodziejczyk and
                  John R. Reay},
  title        = {A new pick-type theorem on the hexagonal lattice},
  journal      = {Discret. Math.},
  volume       = {68},
  number       = {2-3},
  pages        = {171--177},
  year         = {1988},
  url          = {https://doi.org/10.1016/0012-365X(88)90110-0},
  doi          = {10.1016/0012-365X(88)90110-0},
  timestamp    = {Fri, 12 Feb 2021 13:42:42 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/DingKR88.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}